# SDR DL72S960312

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR DID NOT RETRACT AFTER TAKEOFF.  INSPECTED, LUBRICATED RT MAIN GEAR.  JACKED A/C CYCLED GEAR SEVERAL TIMES, OPERATION NORMAL.
